# SDR 2005FA0000687

- Difficulty date: January 4, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N962AC
- Make and model: Cessna 206H
- Aircraft serial: 20608057
- Engine: Lyc IO540*
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indication Sys
- Part number: 1394T10010RA
- Part serial: 22045
- Condition: Inoperative
- Location: Turn Coordinator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNIT WAS INSTALLED IN AIRCRAFT ON 12/20/2004.  AFTER APPROX .5 HOURS, PILOT OBSERVED TURN COORDINATOR OFF FLAG, MOMENTS LATER AUTOPILOT DISENGAGED.  THIS UNIT REPLACED AN EARLIER INSTALLED OVERHAULED UNIT INSTALLED 7/04.  (K)
